Universidad Complutense de Madrid
E-Prints Complutense

On the distribution of the successful and blocked events in the M/M/c retrial queue: A computational approach

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Amador, J. (2007) On the distribution of the successful and blocked events in the M/M/c retrial queue: A computational approach. Applied Mathematics and Computation, 190 (2). pp. 1612-1626. ISSN 0096-3003

[img] PDF
Restringido a Repository staff only

262kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0096300307002068


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

This paper deals with the main retrial queue of M/M/c-type with exponential repeated attempts. We refer to a busy period and present a detailed computational analysis of four new performance measures: (i) the successful retrials, (ii) the blocked retrials, (iii) the successful primary arrivals, and (iv) the blocked primary arrivals.


Item Type:Article
Additional Information:

Jesus Artalejo thanks the support received from the research project MTM 2005-02148

Uncontrolled Keywords:Number; Markov queuing system; Blocked arrivals; Mean; Covariance; Generating function; Hidden queue; Algorithms; Moments; Probability mass function; Numerical examples
Subjects:Sciences > Mathematics > Differential equations
ID Code:15407
Deposited On:29 May 2012 09:33
Last Modified:03 Aug 2018 10:49

Origin of downloads

Repository Staff Only: item control page